BibTeX record: journals/siamsc/KolehmainenLS08

download as .bib file

@article{DBLP:journals/siamsc/KolehmainenLS08,
  author    = {Ville Kolehmainen and
               Matti Lassas and
               Samuli Siltanen},
  title     = {Limited Data X-Ray Tomography Using Nonlinear Evolution Equations.},
  journal   = {{SIAM} J. Scientific Computing},
  year      = {2008},
  volume    = {30},
  number    = {3},
  pages     = {1413--1429},
  url       = {http://dx.doi.org/10.1137/050622791},
  doi       = {10.1137/050622791},
  timestamp = {Wed, 03 Sep 2014 09:47:04 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamsc/KolehmainenLS08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}